# SDR CALA2016031700172

- Difficulty date: March 16, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 79,733 hours, 7,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W13552
- Condition: Chafed
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING FOUND ON PN 147W1351-6 & 148W1355-2, FUSELAGE SKIN BETWEEN STATION 2108 & 2184, AT APPROX STRINGER 3L & 3R.  REPAIRED IAW ECRA 5330-05627 PART 1.
